# SDR DALA2014082604730

- Difficulty date: August 16, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,488 hours, 45,871 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cover
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OF SECONDARY ACCESS COVER 1409 AT RT HEATER BLANKET.   HEATER BLANKET WAS REPLACED IAW AMM 30-80-02-401.
